advertisement
Question
Posted by: dw | 2010/03/01

too much serotonin?

Hi Doc. I was on 2 antidepressants Remeron 30mg and Venlor 75mg. I was feel ing so agitated and agressive. I am now weaning myself off Remeron and am down to 15mg now for 3 days and starting to feel a bit better. Could the cause be due to too much serotonin in the brain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Was this prescribed by a specialist psychiatrist, or a GP ? I can't think of any good reason for a GP to prescribe 2 antidepressants at the same time ; rarely there might be a reason for this, IF prescribed or recommended by a specialist psychiatrist. An excess of serotonin is not likely, but there can be various complex interactions chemically when 2 different ADs working in different ways, are combined.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/01

Was this prescribed by a specialist psychiatrist, or a GP ? I can't think of any good reason for a GP to prescribe 2 antidepressants at the same time ; rarely there might be a reason for this, IF prescribed or recommended by a specialist psychiatrist. An excess of serotonin is not likely, but there can be various complex interactions chemically when 2 different ADs working in different ways, are combined.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement